# SDR USAASB99127

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Part number: 3008375
- Condition: Failed
- Location: Upper Fuselage
- Part time: 23,997 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JAX - FLT 1023 - EN ROUTE FROM PHL TO MIA, CREW REPORTED THE RIGHT PACK TEMPERATURE INDICATION READ 200 DEGREES ALL THE TIME.  CREW ALSO REPORTED THE UPPER ANTI-COLLISION BEACON CIRCUIT BREAKER WAS FOUND OPEN AND WHEN AN ATTEMPT TO RESET THE BREAKER WAS ACCOMPLISHED, THE BREAKER RE-OPENED CAUSING SMOKE TO APPEAR IN THE PASSENGER MID-CABIN.  FLIGHT DIVERTED TO JAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK TEMPERATURE BULB (P/N MS528034-1).  OPERATIONAL CHECK OF RIGHT PACK NORMAL.  MAINTENANCE DETERMINED THE SMOKE TO COME FROM A FAILED UPPER ANTI-COLLISION BEACON.  OPERATIONAL CHECK NORMAL.  (X)
